MAUDE Adverse Event Report: KARL STORZ ENDOVISION VIDEO URETERO-RENOSCOPE FLEX-XC1

KARL STORZ ENDOVISION VIDEO URETERO-RENOSCOPE FLEX-XC1
Model Number 091271-01
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the telescope didn't display an image.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device will be forwarded to the manufacturer for further investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
1) an incorrect address was provided in section d3 and g1 in the initial report.This supplemental report is to provide the correct contact information for this section.Correction: mdr was previously filled was incorrect routing number 9610617-2025-02203, the correct routing number should have been 1221826-2025-02203, since the initial mdr was filled with 9610617-2025-02203 we will coninue on using it for additional supplemental that will be created for this mdr.2) conclusion summary: investigational activities suggest multiple root causes could potentially be related to image quality issues.In an effort to further investigate the potential root causes, we have initiated capa-25-0042.We will continue to track and trend image quality issues.This event is filed under internal complaint id (b)(4).

Brand Name
VIDEO URETERO-RENOSCOPE FLEX-XC1
Common Device Name
VIDEO URETERO-RENOSCOPE FLEX-XC1
Manufacturer (Section D)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer (Section G)
KARL STORZ SE & CO.KG
dr.karl-storz-strasse 34
tuttlingen, deu 78523 2
GM   785232
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key23707247
Report Number9610617-2025-02203
Device Sequence Number10641396
Product Code FGB
UDI-Device Identifier04048551428016
UDI-Public04048551428016
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K212458
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number091271-01
Device Catalogue Number091271-01
Device Lot Number202503261
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown